MATHEMATICA BOHEMICA, Vol. 133, No. 2, pp. 167-178 (2008)

Domination with respect to nondegenerate
and hereditary properties

Vladimir Samodivkin

Vladimir Samodivkin, Department of Mathematics, University of Architecture, Civil Engineering and Geodesy, Hristo Smirnenski 1 Blv., 1046 Sofia, Bulgaria, e-mail: vlsam\

Abstract: For a graphical property $\mathcal P$ and a graph $G$, a subset $S$ of vertices of $G$ is a $\mathcal P$-set if the subgraph induced by $S$ has the property $\mathcal {P}$. The domination number with respect to the property $\mathcal {P}$, is the minimum cardinality of a dominating $\mathcal P$-set. In this paper we present results on changing and unchanging of the domination number with respect to the nondegenerate and hereditary properties when a graph is modified by adding an edge or deleting a vertex.

Keywords: domination, independent domination, acyclic domination, good vertex, bad vertex, fixed vertex, free vertex, hereditary graph property, induced-hereditary graph property, nondegenerate graph property, additive graph property

Classification (MSC2000): 05C69

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2008–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition